CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
The energy-preserving time high-order AVF compact finite difference scheme for nonlinear wave equations in two dimensions 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2021, 卷号: 170, 页码: 298-320
Authors:  Hou, Baohui;  Liang, Dong
Favorite  |  View/Download:11/0  |  Submit date:2022/04/02
AVF method  CFD operator  Time high-order  Energy conservation  Convergence  Nonlinear wave equations  
Periodic Solutions to Klein-Gordon Systems with Linear Couplings 期刊论文
ADVANCED NONLINEAR STUDIES, 2021, 卷号: 21, 期号: 3, 页码: 633-660
Authors:  Chen, Jianyi;  Zhang, Zhitao;  Chang, Guijuan;  Zhao, Jing
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
Wave Equation  Variational Method  Klein-Gordon System  Periodic Solutions  
Semiclassical states for Dirac-Klein-Gordon system with critical growth 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 2, 页码: 29
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:43/0  |  Submit date:2020/06/30
Dirac-Klein-Gordon system  Least energy solutions  Concentration  Critical  
Solitons and chaos of the Klein-Gordon-Zakharov system in a high-frequency plasma 期刊论文
PHYSICS OF PLASMAS, 2015, 卷号: 22, 期号: 10, 页码: 9
Authors:  Zhen, Hui-Ling;  Tian, Bo;  Sun, Ya;  Chai, Jun;  Wen, Xiao-Yong
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Long-term numerical simulation of the interaction between a neutron field and a neutral meson field by a symplectic-preserving scheme 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2008, 卷号: 41, 期号: 25, 页码: 19
Authors:  Kong, Linghua;  Hong, Jialin;  Liu, Ruxun
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Exact travelling wave solutions for a class of nonlinear partial differential equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 19, 期号: 5, 页码: 1113-1117
Authors:  Xie, FD;  Gao, XS
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30